Panadol compack actifast tablets14s

You have 0 of this in your trolley

5 out of 5 stars1 review

Panadol compack actifast tablets
0 in trolley

Quantity of Panadol compack actifast tablets in trolley 0

0 in trolley.
£2.70(19.3p each)2.70
Paracetamol What are they for? Panadol ActiFast has a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets you can swallow to give fast pain relief of headaches, including migraine and tension headaches, toothache, backache, rheumatic and muscle pain and period pain. It also relieves sore throat and the fever, aches and pains of colds and flu.
Absorbed up to 2x as fast as standard paracetamol. Unique Formulation which gets to the source of pain fast. Reduces Fever. Recommended for treatment of headache including migraine.Panadol ActiFast tablets have been specially formulated so that the paracetamol is absorbed up to twice as fast as standard paracetamol tablets. When to Use Panadol ActiFast When you have a headache, Panadol ActiFast can relieve pain fast. Containing paracetamol, Panadol ActiFast can relieve common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Panadol ActiFast can also help to reduce fever. How to Use Panadol ActiFast When experiencing pain, adults and children aged 16 years and over should take 2 tablets with half a tumbler of water (100ml) every 4 hours as needed. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. When experiencing pain, children, aged 12 to 15 years should be given 1 tablet with half a tumbler of water (100ml) every 4 hours as needed. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label
  • Analgesic

Each tablet contains Paracetamol 500 mg, Also contains Potassium Sorbate (E 202)

Typical values

Preparation and Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. How to Take Adults and children aged 12 years and over: Swallow 2 tablets with half a glass of water (100 ml), every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not take more than the recommended dose. Do not give to children under 12 years.

Warnings

  • TAKE SPECIAL CARE.<br>Contains paracetamol. Do not take with any other paracetamol-containing products.<br>Ask your doctor before you take this medicine:<br>If you have liver or kidney disease, including alcoholic liver disease<br>If you are on a controlled sodium diet (see Section 2 inside for more information).<br><br>WARNINGS<br>Do not exceed the stated dose.<br>Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.<br><br>If symptoms persist consult your doctor.<br><br>Keep out of the reach and sight of children.<br><br>Do not use after the exp date

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer